MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. OPSITE INCISE 15X28CM CTN 10; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. OPSITE INCISE 15X28CM CTN 10; TAPE AND BANDAGE, ADHESIVE
Model Number 4986
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the dr.Informed that lately the quality of the opsite incise is not good since it is not sticking properly to the skin at the moment of surgery.It comes out of the skin.It is unknown how the procedure was completed or if there was a delay.No patient harm reported.
 
Additional Manufacturer Narrative
We have now concluded our investigation for the complaint received.The device used in treatment has not been returned for evaluation, with no additional information provided we have not been able to establish a relationship between the device and the reported event or determine a root cause on this occasion.Possible causes could include a raw material, or skin preparation issue, the instructions for use provide comprehensive instructions of the safe operation, use and limitations of the device.Medical review concluded without the requested information a review could not be rendered.The associated risk files contain details relating to harm.However, as no harm has been alleged then additional review is not required.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
OPSITE INCISE 15X28CM CTN 10
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull HU3 2 BN
UK  HU3 2BN
MDR Report Key11039867
Report Number8043484-2020-04327
Device Sequence Number1023811
Product Code KGX
UDI-Device Identifier05000223415495
UDI-Public05000223415495
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4986
Device Catalogue Number4986
Device Lot Number201915
Initial Date Received by Manufacturer 11/28/2020
Supplement Date Received by Manufacturer11/28/2020
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1